# SDR QXEA2016081200536

- Difficulty date: August 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 6,947 hours, 7,416 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP POWER CAUTION LIGHT DURING FINAL APPROACH, WHEN SELECTING FLAPS 35 DEG.  CANCELLED APPROACH KEEPING THE AIRSPEED UNDER FLAPS 15 SPEED LIMITATION AND RAN THE CHECKLIST.  THE FLAP POWER CAUTION LIGHT ILLUMINATED AGAIN, AFTER THE FLAPS CONT CICUIT BREAKER RESET.  EXECUTED A NORMAL FLAP 15 LANDING.  NO CURRENT FAULTS IN CDS.  CYCLED A/C POWER PERFORMED OPS TEST OF WING FLAPS IAW AMM 27-50-00-710-801. OPS TEST PASSED.  EXTENDED AND RETRACTED THE FLAPS FIVE TIMES, PERFORMED GVI O FLAPS FROM GROUND WHILE AT 35 DEG. NO DEFCETS NOTED. "FLAP POWER" CAUTION DID NOT ILLUMINATE AT ANY TIME. FLAPS OPERATE NORMAL. NO PARTS REPLACED.
